Über den Brunn-Minkowskischen Satz

H., Geppert

Mathematische Zeitschrift (1937)

  • Volume: 42, page 238-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Geppert, H.,. "Über den Brunn-Minkowskischen Satz." Mathematische Zeitschrift 42 (1937): 238-254. <http://eudml.org/doc/168715>.

author = {Geppert, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Geometry},
pages = {238-254},
title = {Über den Brunn-Minkowskischen Satz},
url = {http://eudml.org/doc/168715},
volume = {42},
year = {1937},

AU - Geppert, H.,
TI - Über den Brunn-Minkowskischen Satz
JO - Mathematische Zeitschrift
PY - 1937
VL - 42
SP - 238
EP - 254
KW - Geometry
UR - http://eudml.org/doc/168715
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.